Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244
Issue 3 1245–1863

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Lefschetz fibrations on compact Stein surfaces

Selman Akbulut and Burak Ozbagci

Geometry & Topology 5 (2001) 319–334

DOI: 10.2140/gt.2001.5.319

Erratum: Geometry & Topology 5 (2001) 939–945

arXiv: math.GT/0012239

Abstract

Let M be a compact Stein surface with boundary. We show that M admits infinitely many pairwise nonequivalent positive allowable Lefschetz fibrations over D2 with bounded fibers.

Keywords

Lefschetz fibration, Stein surface, open book decomposition

Mathematical Subject Classification

Primary: 57R55

Secondary: 57M50, 57R17, 57R65

References
Forward citations
Publication

Received: 31 January 2001
Accepted: 20 March 2001
Published: 25 March 2001
Proposed: Robion Kirby
Seconded: Yasha Eliashberg, Ronald Stern

Authors
Selman Akbulut
Department of Mathematics
Michigan State University
Michigan 48824
USA
Burak Ozbagci
Department of Mathematics
Michigan State University
Michigan 48824
USA